# SDR AWXA9700671

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT SHOWS UNSAFE POSITION.  DECLARED EMERGENCY TRIED GRH PROCEDURES, STILL SHOWS UNSAFE.  REPLACED LEFT MAIN GEAR DOWN AND LOCKED KORRY LIGHT ASSY, OPS GOOD.  SLUGGED GEAR TO VERIFY OPERATION, OPS GOOD.
